# SDR RJEF20180506001

- Difficulty date: May 31, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N936TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000215
- Aircraft time: 20,402 hours, 14,005 cycles
- Engine: Ge CF3410E6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Panel
- Part number: 17000629403
- Part serial: 0000250511
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 20,386 hours, 13,996 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

AFTER ENGINES STARTING FOR FLIGHT, THE PILOT REPORTED THE HYD PUMP DID NOT AUTO ON EICAS,  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE PERFORMED A FAULT ANALYSIS IAW FIM 29-10-00-810-803-A,  REPLACED THE HYDRAULIC CONTROL PANEL IAW AMM 29-10-01-000-801-A, AND  29-10-01-400-801-A, PERFORMED AN OPS TEST WITH NORMAL RESULTS. THE AIRCRAFT WAS RETURNED TO SERVICE.
